# SDR DALA2023110709178

- Difficulty date: November 4, 2023
- Submitted: November 7, 2023
- Operation: Air carrier
- Aircraft: N382DA
- Make and model: Boeing 737832
- Aircraft serial: 30345
- Aircraft time: 73,805 hours, 29,524 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0049746) UPON REMOVAL OF THE AFT CARGO SILL WEB, THERE WERE MULTIPLE DOUBLE DRILLED HOLES IN SEVERAL AREAS ON THE WEB AND SUBSTRUCTURE. REMOVED AND REPLACED 7 EA STIFFENERS & 1 EA CHORD IAW BOEING 737-800 SRM 51-40-
